# SDR SWAA2022072827073

- Difficulty date: July 8, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR 231EF HAS A PUNCTURE IS CRACKED ON EDGE / [01] PREPARED DAMAGED AREA ON FLOOR PANEL #231EF FOR REPAIR PER B737 SRM 53-00-50-2R-4 PARAG 3.K;[02] OK TO REPAIR PANEL 231EF;[03] REPAIRED PANEL #231EF AT DAMAGED AREA PER B737 SRM 53-00-50-2R-4 PARAG 3.M. MATERIALS USED RESIN P/O# 1740319 ;CLOYH P/O#1690463;[04] VERIFIED STEP #3
